Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to: ``Extensions of continuous functions from dense subspaces'' [Proc. Amer. Math. Soc. 54 (1976), 355-359; MR0390999 (52 #11821)]


Author: Robert L. Blair
Journal: Proc. Amer. Math. Soc. 106 (1989), 857-858
MSC: Primary 54C20
Original Article: Proc. Amer. Math. Soc. 54 (1976), 355-359.
MathSciNet review: 969516
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C20

Retrieve articles in all journals with MSC: 54C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0969516-9
PII: S 0002-9939(1989)0969516-9
Article copyright: © Copyright 1989 American Mathematical Society